# SDR SWIA2020031049150

- Difficulty date: January 23, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BETWEEN FS333.00 AND FS349.00 / STGR. 27 REPAIR IS CORRODED. FLAGGED  (C CHECK) RO 3/7/2020    NO ALLOWABLE DAMAGE ALLOWED ON REPAIR PARTS FS333.00 AND FS349.00 / STGR. 27 REPAIR REF CRJ200 SRM. REMOVED BAD REPAIR PARTS FS333.00 AND FS349.00 / STGR. 27 REF CRJ200 SRM. INSTALLED REPAIR SPLICES REF CRJ200 SRM STRINGER REPAIR PROCEDURE STEPS 14-17. AND BOMBARDIER DRW. PRESSURE LEAK CHECKS GOOD.
